MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2026

Atazanavir/Ritonavir-Associated Erythema Multiforme in an HIV-1-Positive Patient.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Singh Ranjan K

Аннотация

We report a case of erythema multiforme (EM) associated with atazanavir/ritonavir in a patient with HIV-1 infection. The patient was receiving tenofovir, lamivudine, and dolutegravir; however, owing to a supply chain issue, dolutegravir was substituted with atazanavir/ritonavir. The patient subsequently developed pruritic erythematous papules and plaques with characteristic target lesions over the face and a hemorrhagic crust on the lower lip, without epidermal detachment or systemic symptoms. The Naranjo probability score indicated a probable adverse drug reaction. This case highlights the importance of recognizing EM as a potential adverse reaction to atazanavir and of early drug withdrawal to prevent progression to more severe cutaneous adverse reactions, including Stevens-Johnson syndrome.